American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F11) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Jean-Pierre Serre. On a theorem of Jordan. Bull. Amer. Math. Soc. 40 (2003) 429-440. MR 1997347.
Abstract, references, and article information
View Article: PDF

[2] S. Kamienny. Torsion points on elliptic curves. Bull. Amer. Math. Soc. 23 (1990) 371-373. MR 1058689.
Abstract, references, and article information   
View Article: PDF

[3] Daniel Bump, Solomon Friedberg and Jeffrey Hoffstein. A nonvanishing theorem for derivatives of automorphic $L$-functions with applications to elliptic curves. Bull. Amer. Math. Soc. 21 (1989) 89-93. MR 983456.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1